# SDR DXTA2010092404251

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 5,164 hours, 3,222 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 125A000004
- Part serial: 00277
- Condition: Inoperative
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WHEN RAISING THE SLATS, WHITE EICAS MESSAGE SLAT/FLAP MAINT COME ON, DID THE CHECKLIST AFTER 4 CYCLES, THE SLATS WOULD NOT COME UP.   INSPECTED SLATS AND FOUND LT NR 2 SEAT ACTUATOR LEAKING. REMOVED LEAKING ACTUATOR AND INSTALLED REPAIRED ACTUATOR IAW CMP 25225. COMPLIED WITH OPS CHECK IAW MM 27-51-15. NO DEFECTS NOTED.
